Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Nonlinear elliptic boundary value problems and the generalized topological degree


Author: Felix E. Browder
Journal: Bull. Amer. Math. Soc. 76 (1970), 999-1005
MSC (1970): Primary 3547, 3536, 4780, 4785; Secondary 5536
MathSciNet review: 0264222
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3547, 3536, 4780, 4785, 5536

Retrieve articles in all journals with MSC (1970): 3547, 3536, 4780, 4785, 5536


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12530-7
PII: S 0002-9904(1970)12530-7